As per the history and image provided (attachment removed to protect the patient's identity), they appear as eczema or footwear contact dermatitis, which got infected. They are skin inflammation and thickening on areas with direct contact with footwear. It mostly appears when wearing new and tight footwear or footwear made with materials that, when coming in contact with skin, lead to allergic reactions and trauma to the skin. They form due to the body's internal response to the material in the form of inflammation and go down with treatment. It appears as though eczema has been infected, which means there might have been bacterial growth on eczema due to leaving them untreated and continuing to wear the footwear and, as you mentioned walking around in the same footwear leading to repeated trauma in the same area.
I would suggest the following:
1. Apply Mupirocin cream on the affected area three times daily.
2. Tablet Hifenac P (Aceclofenac and Paracetamol) twice daily after food for three days (make sure to eat well before consuming the tablet as it may lead to stomach upset if proper food is not consumed). Also, rule out any history of allergy to medications before consuming this tablet. In case of previous allergies to similar medications, kindly avoid the intake of this tablet.
3. Tablet Pantop (Pantoprazole) 40 mg twice daily before food for three days. Make sure to consume the tablet half an hour before food intake to prevent gastric discomfort.
4. I would also like to advise you to check for secretions from the wound. In case of secretions or excess pain, consult a doctor in person for undergoing a swab test where the secretions would be taken to test the presence of bacteria, and the antibiotic which is sensitive to them will be prescribed.
5. Tablet Limcee 500 mg (Vitamin C and Sodium ascorbate) daily after dinner for one month for faster wound healing. Do not consume hot water or food half an hour before and after consumption of this tablet, and do not drink milk after its consumption.
6. Avoid wearing the current footwear and wear soft and comfortable footwear.
I hope this helps.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. developed contact dermatitis due to this medicine. As it also contains a steroid, skin becomes steroid dependent, so when this is stopped the face becomes red and inflamed. First thing for treatment is to use a good Sunblock OG SPF 60. Read full
.. developed contact dermatitis to this Epiduo (Adapalene and Benzoyl peroxide) which you were using for treatment of acne. Now your skin has two problems. It needs to be treated in two steps.
First, we have to treat contact dermatitis. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.